# SDR AALA202502285271

- Difficulty date: February 25, 2025
- Submitted: March 1, 2025
- Operation: Air carrier
- Aircraft: N9010R
- Make and model: Airbus A319-115
- Aircraft serial: 5789
- Aircraft time: 30,940 hours, 14,863 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FLT ATTENDANTS COMPLAINED OF AN ODOR IN THE CABIN DURING CRUISETHROUGH WEATHER AND IN THE DESCENT MOST PRONOUNCED IN AFT CABIN.   (OPEN)
